MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR13564
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date: 07/2023).
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly kinked.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one dorado pta device has returned for evaluation.On the visual evaluation of the device, it was observed a kink on the glue joint, on further circumferential break at glue joint was observed under microscopic observation.On the functional evaluation the guide wire lumen was flushed, on further the in-house guide wire attempts to advance over the catheter but it was unsuccessful due to the break at the glue joint.No further testing due to the nature of the complaint.Therefore, the investigation has confirmed for the reported catheter kink as a kink was noted on the device which returned for evaluation.The investigation was also confirmed for the identified break as a circumferential break was noted at the glue joint on the device which returned for evaluation.The investigation is also confirmed for the reported device-device incompatibility as the guide wire couldn't advance over the catheter during the functional evaluation.A definitive root cause could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 07/2023), g3.H11: b5, h6 (result and conclusion).H11: section a through f the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description
It was reported that during the preparation of an angioplasty procedure, the pta balloon allegedly kinked.It was also reported that the device was unable to advance over the wire.The procedure was completed using another device.There was no patient contact.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11256981
Report Number2020394-2021-00089
Device Sequence Number14472787
Product Code LIT
UDI-Device Identifier00801741058745
UDI-Public(01)00801741058745
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDR13564
Device Catalogue NumberDR13564
Device Lot Number93UE0104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2020
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;